# SDR USAA2009091592538

- Difficulty date: August 8, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C3300310
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON RIGHT MAIN LANDING GEAR OUTBOARD STABILIZING BEAM FITTING.  REPAIRED RIGHT MAIN LANDING GEAR OUTBOARD STABILIZING BEAM FITTING IAW US AIRWAYS EA 132610.
